# SDR EY2R9600927

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23
- Propeller: Hartzl HC82XL2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blades
- Part number: PROPELLER
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADES, SN'S 91373,01495, FOUND CORRODED
